Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS Charleston, SC

April 6, 2022Berkeley County, Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Apr 6, 2022, 5:43 PM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2022, 5:43 PM EDT (21:43 UTC)
Expired
Apr 6, 2022, 6:45 PM EDT
In force
62 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 4:21 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WUUS52 KCHS 062143
SVRCHS
SCC015-029-035-062245-
/O.NEW.KCHS.SV.W.0021.220406T2143Z-220406T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
543 PM EDT Wed Apr 6 2022

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Colleton County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 645 PM EDT.

* At 542 PM EDT, a severe thunderstorm was located near Jedburg,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include:
  Summerville, Moncks Corner, Givhans Ferry State Park, Dorchester,
  Ridgeville, Harleyville, Givhans, Jedburg and Knightsville.

This warning includes I-26 between mile markers 176 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3319 7999 3302 8015 3301 8018 3300 8017
      3285 8031 3285 8036 3306 8059 3327 8046
      3326 8043 3327 8039 3326 8036 3328 8035
      3327 8030 3330 8025
TIME...MOT...LOC 2142Z 205DEG 34KT 3311 8019 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRM
2 follow-up statements
457 
WWUS52 KCHS 062217
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
617 PM EDT Wed Apr 6 2022

SCC029-062227-
/O.CAN.KCHS.SV.W.0021.000000T0000Z-220406T2245Z/
Colleton SC-
617 PM EDT Wed Apr 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF COLLETON COUNTY IS
CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3306 8011 3311 8022 3307 8037 3315 8049
      3327 8046 3326 8043 3327 8039 3326 8036
      3328 8035 3327 8030 3330 8025 3319 7999
TIME...MOT...LOC 2217Z 205DEG 34KT 3341 8002 

$$

SCC015-035-062245-
/O.CON.KCHS.SV.W.0021.000000T0000Z-220406T2245Z/
Berkeley SC-Dorchester SC-
617 PM EDT Wed Apr 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR PORTIONS OF BERKELEY AND DORCHESTER COUNTIES...

At 617 PM EDT, a severe thunderstorm was located near Northern Lake
Moultrie, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include: 
Moncks Corner, Dorchester, Ridgeville and Harleyville. 

This warning includes I-26 between mile markers 177 and 192.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3306 8011 3311 8022 3307 8037 3315 8049
      3327 8046 3326 8043 3327 8039 3326 8036
      3328 8035 3327 8030 3330 8025 3319 7999
TIME...MOT...LOC 2217Z 205DEG 34KT 3341 8002 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRM
407 
WWUS52 KCHS 062243
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
643 PM EDT Wed Apr 6 2022

SCC015-035-062252-
/O.EXP.KCHS.SV.W.0021.000000T0000Z-220406T2245Z/
Berkeley SC-Dorchester SC-
643 PM EDT Wed Apr 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES WILL EXPIRE AT 645 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire. However, heavy rain is still possible with 
this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Berkeley and Dorchester counties.

LAT...LON 3306 8011 3311 8022 3307 8037 3315 8049
      3327 8046 3326 8043 3327 8039 3326 8036
      3328 8035 3327 8030 3330 8025 3319 7999
TIME...MOT...LOC 2242Z 205DEG 34KT 3363 7990 

$$

BRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:34 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 6, 4:34 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
434 PM EDT Wed Apr 6 2022

.SYNOPSIS...
A cold front will move through the region today then move
offshore on Thursday. Drier and cooler weather is expected to
return late week through the weekend. High pressure will
prevail early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Forecast updated to add headlines for Tornado Watch 102.

Rest of the afternoon and tonight: As cloud cover continues to
dissipate and move out of the area, instability will increase.
Out to the west, scattered showers/thunderstorms have already
begun and will shift eastward over the course of the afternoon
and evening. The difference between today and Tuesday is the
amount of instability to tap into. On the other hand, the shear
is much less impressive. Temperatures were finally able to warm
into the 80s with dewpoints in the upper 60s to low 70s. These
factors will allow for a decent environment for convection to
develop. Therefore, with enhanced DCAPE, damaging winds are
expected. From the SPC Mesoanalysis, the significant hail
parameter is around 2 so cannot rule out large hail as well.
Outside of hail and damaging winds, an isolated tornado or two
is still possible as the supercell composite is around 8 in SE
GA. While we are expecting QPF around 1-1.5", there could be
higher amounts in heavier downpours which could lead to flooding
in low-lying and poor drainage areas. The biggest issue within
the guidance is the timing and extent of the showers. But
generally speaking, by this evening, expect widespread coverage.
There could be a break by late evening and then the cold front
should be across the region by daybreak Thursday. Low
temperatures will be in the 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
A cold front will push offshore by mid-day Thursday. Showers will be
possible ahead of it, mainly east of I-95, however latest CAM
guidance keeps coverage pretty isolated. Rain chances and cloud
cover will then decrease in the afternoon in wake of the front as
drier air moves into the area. Highs are expected to reach the mid
70s to around 80. Lows Thursday night will range from the mid 40s
inland the low 50s at the immediate coast.

An amplified mid level trough will encompass the eastern half of the
country Friday and Saturday. At the surface, a large area of low
pressure will mostly be over the Great Lakes/Northeast. The forecast
area will be on the southern periphery of this feature with high
pressure beginning to shift into the region late. An enhanced
pressure gradient will support gusty west winds both afternoons.
Will need to monitor the potential for a Lake Wind Advisory for Lake
Moultrie. Otherwise, dry weather is expected with plenty of sun. It
will be cooler than normal, especially on Saturday when highs only
reach the low to mid 60s. Lows Friday night will mainly be in the
40s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Quiet weather expected through early next week. Surface high
pressure will expand across the region on Sunday, before sliding
offshore Monday into Tuesday. Aloft, mid level trough axis will
shift off the East Coast, with ridging to build in behind it. This
pattern favors dry conditions and warming temperatures.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
There should be a brief time period of VFR before
showers/thunderstorms bring another round of restrictions. Them,
showers and thunderstorms will move across three terminals over
the course of the late afternoon/evening. There could multiple
rounds so expect flight restrictions to last the majority of the
afternoon/evening. Prevailing VFR should return by late morning
Thursday.

Extended Aviation Outlook: Low clouds could linger through Thursday
morning. VFR thereafter. Gusty winds possible each afternoon
Thursday through Saturday.

&&

.MARINE...
Rest of the afternoon and tonight: Showers and thunderstorms
will move across the waters this afternoon and into the evening.
A cold front will then approach the region early Thursday and
the pressure gradient will tighten. Have issued Small Craft
Advisories for the Charleston nearshore waters and the outer
Georgia waters beginning at 5 am for gusty winds. Additional
SCA's could be needed, especially in the Charleston Harbor. Seas
will be less than 5 feet.

Thursday through Monday: A cold front will push offshore on
Thursday. Winds will support a brief Small Craft Advisory
conditions particularly over the Charleston county waters and
outer Georgia waters until 5 pm. Conditions will stay fairly
elevated Friday into Saturday as the pressure gradient remains
enhanced. Additional advisories are possible. Winds and seas
should finally ease Sunday with no additional concerns through
Monday as high pressure expands into the region.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 5 AM to 5 PM EDT Thursday for AMZ350-
     374.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Apr 6, 4:35 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
435 PM EDT Wed Apr 6 2022

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-072045-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-Jenkins-Screven-Candler-Bulloch-
Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-
Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-
Coastal McIntosh-Allendale-Hampton-Inland Colleton-Dorchester-
Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
435 PM EDT Wed Apr 6 2022

...TORNADO WATCH 102 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-072045-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
435 PM EDT Wed Apr 6 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of severe weather is possible
this afternoon and evening across Southeast South Carolina and
Southeast Georgia. There will be a risk for winds in excess of 35
knots, hail and even a few waterspouts.

Be ready to take action should severe weather develop. Stay tuned to
NOAA Weather Radio, TV or your local news source for the latest
information from the National Weather Service.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Local storm report, Apr 6, 3:14 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT WED APR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     MARINE TSTM WIND CHARLESTON              32.78N  79.93W
04/05/2022  M46 MPH          CHARLESTON         SC   OFFICIAL NWS OBS

            KCXM

&&

EVENT NUMBER CHS2200382

RJB
Local storm report, Apr 6, 3:16 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
316 PM EDT WED APR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     MARINE TSTM WIND 3 WNW FORT SCREVEN      32.03N  80.90W
04/05/2022  M44 MPH          CHATHAM            GA   TIDE GAGE

            FPKG1

&&

EVENT NUMBER CHS2200383

RJB
Local storm report, Apr 6, 4:15 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT WED APR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2 NNW SAINT GEORGE      33.21N  80.59W
04/05/2022                   DORCHESTER         SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTED A TREE IN THE ROADWAY AT
            HUDSON RD AND WINDHAM RD. TIME ESTIMATED BASED ON REPORT
            TIME AND RADAR.

&&

EVENT NUMBER CHS2200385

RJB
Special weather statement, Apr 6, 4:30 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
430 PM EDT Wed Apr 6 2022

SCZ045-062115-
Inland Berkeley-
430 PM EDT Wed Apr 6 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

...MARINERS ON LAKE MOULTRIE AND EASTERN LAKE MARION SHOULD SEEK SAFE
HARBOR...

At 430 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles west of Cross, or 17 miles northwest of
Moncks Corner, moving east at 40 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of this storm include...
Saint Stephen, Bonneau, Eadytown, Cross, Northern Lake Moultrie,
Bonneau Beach, Eastern Lake Marion and Southern Lake Moultrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie and the eastern portions of Lake Marion
should seek safe harbor immediately. If caught on the open water,
stay as low as possible and wear a personal flotation device.
Remember, if you can hear thunder you are at risk for being struck by
lightning.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3350 7996 3343 7987 3343 7988 3340 7985
      3337 7980 3338 7979 3335 7977 3320 8031
      3328 8035 3327 8030 3330 8025 3338 8024
      3339 8022 3345 8022 3345 8014 3348 8015
      3350 8012
TIME...MOT...LOC 2030Z 250DEG 34KT 3332 8027

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

BRM
Local storm report, Apr 6, 5:33 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
533 PM EDT WED APR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             1 SE MONCKS CORNER      33.19N  80.00W
04/06/2022  E1.00 INCH       BERKELEY           SC   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL AT A RESIDENCE ON
            DENNIS BLVD.

&&

EVENT NUMBER CHS2200386

SPR
Local storm report, Apr 6, 5:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT WED APR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             1 SE MONCKS CORNER      33.19N  80.00W
04/06/2022  E1.75 INCH       BERKELEY           SC   PUBLIC

            PUBLIC REPORTED HAIL AS LARGE AS GOLF BALLS AT A
            RESIDENCE ON DENNIS BLVD.

&&

EVENT NUMBER CHS2200387

SPR

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:14 PM EDTSpecial Marine WarningCHS31 min
Apr 5, 10:02 PM EDTSpecial Marine WarningCHS118 min
Apr 6, 2:53 PM EDTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg23 days
Apr 6, 2:56 PM EDTSmall Craft AdvisoryCHS31 hr
Apr 6, 4:30 PM EDTSpecial Weather StatementCHSBerkeley45 min
Apr 6, 4:54 PM EDTSevere Thunderstorm WarningCHSBerkeley66 min
Apr 6, 5:07 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester53 min
Apr 6, 5:09 PM EDTTornado WarningCHSBerkeley36 min
Apr 6, 5:29 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton61 min
Apr 6, 5:54 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton, Jasper66 min
Apr 6, 6:04 PM EDTSevere Thunderstorm WarningCHSBerkeley56 min
Apr 6, 6:21 PM EDTSevere Thunderstorm WarningCHSDorchester39 min
Apr 6, 6:35 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester55 min
Apr 6, 6:45 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton13 min
Apr 6, 7:05 PM EDTSpecial Weather StatementCHSBerkeley40 min
Apr 6, 7:07 PM EDTSevere Thunderstorm WarningCHSDorchester32 min
Apr 6, 7:29 PM EDTSpecial Weather StatementCHSBerkeley46 min
Apr 6, 7:55 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester49 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.